# SDR COMA9960649

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Adshc
- Part number: 7858062
- Condition: Inop
- Location: Left
- Part time: 13,127 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITOT BASE HEAT CAUTION MESSAGE.\NREPLACED THE ADSHC.
